# SDR GTIA040559

- Difficulty date: May 1, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT PIT STATOIN 1079-1117 L28L CORRODED AT FASTENERS AND SPOT CORROSION AT STATION 1114.  REMOVED LONGERON AFT PIT L28L STATION 1050-1127.  FABRICATED LONGEORN REPAIR.  FABRICATED 2 LONGERON SPLICES.  INSTALLED NEW SECTION LONGERON.  INSTALLED TWO LONGERON SPLICES.  (M)
